# SDR SWIA202054106

- Difficulty date: October 25, 2020
- Submitted: November 17, 2020
- Operation: Air carrier
- Aircraft: N786SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10286
- Aircraft time: 30,635 hours, 18,830 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL 12.00 FS 274  FLOOR BEAM IS CRACKED, FOUND WHILE REMOVING 221ALF FLOOR SUPPORT ANGLE AT FS 280 ON JOB: 71028674 OP: 16 MX TRANS NR 21720630.  C-CHECK RO 11/16/2020.  REPAIRED RBL 12.00 FS 274 FLOOR BEAM, REF CRJ-700 SRM.  COMPLIED WITH TASK CARD.
